# SDR R61A2018080190839

- Difficulty date: July 29, 2018
- Submitted: August 1, 2018
- Operation: Air carrier
- Aircraft: N126HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000204
- Aircraft time: 27,148 hours, 21,441 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Scavenge Pump
- Part number: 2990055101
- Part serial: 2335
- Condition: Faulty
- Location: Fuel System
- Part time: 27,160 hours, 21,451 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL 1 LOW LEVEL. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. R&R LT IB SCAVENGE EJECTOR PUMP.
